MathSciNet Relay Station
MathSciNet bibliographic data
MR159867 (28 #3083) 20.20
Zemmer, J. L. On a class of doubly transitive groups. Proc. Amer. Math. Soc. 12 1961 644–650.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement